# SDR USAA060292

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1661-1681 & STA 1640-1661 RBL 57 WL 208.  FABRICATED NEW, TREATED, PRIMED, INSTALLED 2 EA PER SRM 53-60-13; TASK #C53-252-03.  DEFECT SIZE: 12" X 1.75" X 0.046" AND 2" X 1" X 0.25"
